# SDR ASAA2018100226349

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 37,099 hours, 11,102 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H34V
- Condition: Defective
- Location: Hf Comm
- Part time: 31,788 hours, 9,517 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF RADIO NR 1. ALL OTHER FUNCTIONS WORK. GROUNDED - YES. DUPLICATED DEFECT COULD RECEIVE BUT NOT TRANSMIT. REPLACED NR 1 HF TRANSCEIVER REF AMM 23-11-21, OPS CHECK NORMAL, SUCCESSFUL GROUND VERIFICATION.
